# SDR DALA2024032103578

- Difficulty date: March 17, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 57,066 hours, 40,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Te Flap Vane
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS OUT LIMITS WERE FOUND ON REVALUATION DENTS OF LOWER SKIN FWR MOVABLE VANE FLAP AT LH WING. SUMMARY OF NRC 00659: PERMANENT REPAIR WAS PERFORMED ON FWD MOVABLE FLAP VANE (LOWER SKIN) OF LH WING PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR 4. (LP #0248612)
